# SDR FDEA201711023129

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 70,643 hours, 25,391 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 80130723
- Part serial: ST74905
- Condition: Failed
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL PROCEDURE FOR FWD CREW OXYGEN BOTTLE, THE AFT CREW  OXYGEN BOTTLE SHUT OFF VALVE WAS FOUND TO BE FAULTY AND WOULD NOT SHUT OFF CREW OXYGEN FLOW TO THE COCKPIT.  BLED OFF ALL OF THE AFT OXYGEN CYLINDER CONTENTS.    REMOVED AND REPLACED AFT OXYGEN BOTTLE IAW AMM 35-11-32
